# SDR HEEA088485

- Difficulty date: July 17, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Aircraft time: 13,732 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Link Assy
- Component: Link Assy
- Component part number: 206033554101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR LINK ASSY HAS WORN BEARINGS.
